Thunderstorm Wind, Fulton
- When
- July 20, 7:25 PM CST
- Where
- Fulton County, Salem
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 36.370, -91.820
Power lines were blown down in Salem.
Some severe thunderstorm winds and flash flooding occurred in Fulton County on the 20th and 23rd of the month.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LZK wrote it up.
Some severe thunderstorm winds and flash flooding occurred in Fulton County on the 20th and 23rd of the month.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jul 20, 1:58 PM CST, 5 hours 27 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 258 PM CDT MON JUL 20 2015 .SHORT TERM...TONIGHT THROUGH THURSDAY HIGH PRESSURE OVER THE AREA WILL MOVE SLIGHTLY WESTWARD TONGIHT AND TUESDAY. THIS IS GOING TO ALLOW A COLD FRONT TO MOVE INTO ARKANSAS FROM MISSOURI. THIS FRONT WILL SLOWLY WORK SOUTH THROUGH WEDNESDAY AND STALL IN SOUTH ARKANSAS WEDNESDAY. RAIN CHANCES WILL INCREASE ALONG AND NEAR THIS FRONT THROUGH THURSDAY. SOME THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL DUE TO ABUNDANT MOISTURE AVAILABLE. THE HEAT ADVISORY WILL EXPIRE EARLY THIS EVENING. TEMPERATURES THE NEXT FEW DAYS WILL BE A FEW DEGREES COOLER DUE TO CLOUD COVER AND RAIN CHANCES...SO HEAT INDICES WILL BE LOWER. && .LONG TERM...FRIDAY THROUGH MONDAY AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL CONTINUE TO DOMINATE THE AREA THROUGH THE EXTENDED TERM...WITH THE RIDGE CENTERED OVER THE SOUTHERN PLAINS THROUGHOUT THE PERIOD. AS THE RIDGE SLIPS A BIT WESTWARD...IT MAY ALLOW FOR SOME ISOLATED AFTERNOON AND EVENING THUNDERSTORMS TO DEVELOP...ESPECIALLY ACROSS THE NERN ZONES. OTHERWISE IT WILL REMAIN QUITE HOT...WITH AFTERNOON TEMPERATURES TOPPING OUT IN THE UPPER 90S TO AROUND 100 ACROSS MUCH OF THE STATE. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 73 86 70 86 / 30 40 50 50 CAMDEN AR 75 95 74 93 / 10 10 20 30 HARRISON AR 73 84 70 84 / 50 50 50 50 HOT SPRINGS AR 75 93 74 92 / 10 30 30 30 LITTLE ROCK AR 77 94 75 93 / 20 30 30 40 MONTICELLO AR 77 95 75 94 / 10 20 20 30 MOUNT IDA AR 75 92 73 91 / 10 30 20 30 MOUNTAIN HOME AR 72 84 69 84 / 50 50 50 50 NEWPORT AR 74 87 72 86 / 30 40 50 50 PINE BLUFF AR 77 94 74 93 / 10 20 30 30 RUSSELLVILLE AR 76 91 75 90 / 20 40 40 50 SEARCY AR 75 90 72 89 / 20 40 40 50 STUTTGART AR 78 93 76 92 / 20 30 30 40 && .LZK WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARKANSAS-BRADLEY- CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-DREW- FAULKNER-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-JACKSON-JEFFERSON- LINCOLN-LONOKE-MONROE-OUACHITA-PERRY-PRAIRIE-PULASKI-SALINE- WHITE-WOODRUFF. && SHORT TERM...51 / LONG TERM...57
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 728 PM CDT MON JUL 20 2015 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-211000- BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA- CALHOUN-BRADLEY-DREW- 728 PM CDT MON JUL 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TONIGHT A COLD FRONT WILL SLOWLY MOVE SOUTH ACROSS SOUTHERN MISSOURI THIS EVENING. CHANCES FOR SCATTERED SHOWERS AND THUNDERSTORMS WILL INCREASE ACROSS NORTHERN ARKANSAS THIS EVENING...AND CONTINUE INTO THE OVERNIGHT HOURS AS THIS FRONT DROPS SOUTH INTO NORTHERN ARKANSAS. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...ANY THUNDERSTORM COULD PRODUCE STRONG WINDS...SOME SMALL HAIL AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE FRONT WILL STALL ACROSS CENTRAL SECTIONS OF THE STATE ON TUESDAY. EXPECT CHANCES FOR SCATTERED SHOWERS AND THUNDERSTORMS TO CONTINUE...GENERALLY ACROSS THE NORTHERN HALF TO TWO THIRDS OF THE SATE. THE BEST CHANCES FOR SEEING PRECIPITATION WILL BE MAINLY DURING THE AFTERNOON AND EVENING HOURS THROUGH THURSDAY. SOME STORMS COULD BECOME STRONG...BUT WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. TEMPERATURES WILL REMAIN QUITE WARM...ESPECIALLY LATE THIS WEEK INTO THE UPCOMING WEEKEND. HEAT INDEX VALUES WILL RETURN ABOVE 100 DEGREES FOR A LARGER PORTION OF THE AREA AS UPPER LEVEL HIGH PRESSURE RETURNS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58/62
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
649 PM CDT MON JUL 20 2015
ARZ003-210030-
BOONE AR-
649 PM CDT MON JUL 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BOONE COUNTY UNTIL 730
PM CDT...
AT 648 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
OMAHA...OR 12 MILES NORTH OF HARRISON...MOVING EAST AT 40 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HARRISON...DIAMOND CITY...BERGMAN...LEAD HILL...OMAHA...WININGTON...
SELF...ROBERSON HOLLOW...MYRTLE...WILLIS...ALPENA...CRUMPLER
SUBDIVISION...ZINC...SOUTH LEAD HILL...BEAR CREEK SPRINGS...NEW HOPE
IN BOONE COUNTY...RIDGEWAY...BURLINGTON AND HOPEWELL IN BOONE COUNTY.
LAT...LON 3650 9292 3649 9290 3627 9290 3626 9330
3649 9329
TIME...MOT...LOC 2348Z 268DEG 34KT 3641 9317
65SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 739 PM CDT MON JUL 20 2015 ARZ005-006-210130- BAXTER AR-FULTON AR- 739 PM CDT MON JUL 20 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FULTON AND NORTHEASTERN BAXTER COUNTIES UNTIL 830 PM CDT... AT 739 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF GAINESVILLE...OR 14 MILES NORTH OF MOUNTAIN HOME...MOVING SOUTHEAST AT 25 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GAMALIEL LANDING...VIDETTE...ROBINSON POINT LANDING...CLARKRIDGE... GEPP...HENDERSON AND GAMALIEL. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3649 9195 3630 9219 3649 9238 3650 9197 TIME...MOT...LOC 0039Z 302DEG 21KT 3654 9233 65
The Springfield radar (KSGF), 170 km away, was scanning. The volume nearest the first event began at 01:22 UTC.
1 thunderstorm wind, 1 flash flood. Local standard time, as filed.
Power lines were blown down in Salem.
Flash flooding closed several roads across the area.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2015Every state in 2015This day in weather historyWarnings in Arkansas, July 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 596441, 596440.